Polynomials of Maximal Index.

Keith A. Ekblaw

Aequationes mathematicae (1974)

  • Volume: 10, page 34-39
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Ekblaw, Keith A.. "Polynomials of Maximal Index.." Aequationes mathematicae 10 (1974): 34-39. <http://eudml.org/doc/136389>.

author = {Ekblaw, Keith A.},
journal = {Aequationes mathematicae},
pages = {34-39},
title = {Polynomials of Maximal Index.},
url = {http://eudml.org/doc/136389},
volume = {10},
year = {1974},

AU - Ekblaw, Keith A.
TI - Polynomials of Maximal Index.
JO - Aequationes mathematicae
PY - 1974
VL - 10
SP - 34
EP - 39
UR - http://eudml.org/doc/136389
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.